EconPapers    
Economics at your fingertips  
 

Semi-Magic Permutation: A Composition Study on the Structure ? i

Suleiman I. and Ejima O.
Additional contact information
Suleiman I.: Department of mathematics, Usmanu Danfodiyo University Sokoto, P.M.B 2346, Sokoto, Nigeria
Ejima O.: Department of mathematics, Usmanu Danfodiyo University Sokoto, P.M.B 2346, Sokoto, Nigeria

Academic Journal of Applied Mathematical Sciences, 2019, vol. 5, issue 10, 136-139

Abstract: In this paper we propose a definition for a semi-magic permutation and study the composition function behavior between the magic, semi-magic and non-magic permutation using the structure ?i defined as:Where p is a prime greater than or less than five. We equally observed that no permutations ?i?D4for i=1,…6. is magic or semi-magic.

Keywords: Magic square; Permutation; Semi-magic permutation; -permutations and -pattern. (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams5(10)136-139.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/10-2019/10/5 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2019:p:136-139

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2019-12-27
Handle: RePEc:arp:ajoams:2019:p:136-139